BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Decay of solutions for a class of nonlinear Schrödinger equations in R and the stability of shock profiles for a quasilinear Benney system

Participants in the publication
João-Paulo Dias (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Pedro Freitas (Author)
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa

Date of Publication
2018-02-12

Where published
Nonlinearity

Publication Identifiers
ISSN - 0951-7715

Publisher
IOP Publishing

Volume
31
Number
3

Number of pages
9
Starting page
1110
Last page
1119

Document Identifiers
DOI - https://doi.org/10.1088/1361-6544/aaaa09
URL - http://dx.doi.org/10.1088/1361-6544/aaaa09

Rankings
SCIMAGO Q1 (2019) - 1.46 - Applied Mathematics


Export

APA
João-Paulo Dias, Pedro Freitas, (2018). Decay of solutions for a class of nonlinear Schrödinger equations in R and the stability of shock profiles for a quasilinear Benney system. Nonlinearity, 31, 1110-1119. ISSN 0951-7715. eISSN . http://dx.doi.org/10.1088/1361-6544/aaaa09

IEEE
João-Paulo Dias, Pedro Freitas, "Decay of solutions for a class of nonlinear Schrödinger equations in R and the stability of shock profiles for a quasilinear Benney system" in Nonlinearity, vol. 31, pp. 1110-1119, 2018. 10.1088/1361-6544/aaaa09

BIBTEX
@article{48156, author = {João-Paulo Dias and Pedro Freitas}, title = {Decay of solutions for a class of nonlinear Schrödinger equations in R and the stability of shock profiles for a quasilinear Benney system}, journal = {Nonlinearity}, year = 2018, pages = {1110-1119}, volume = 31 }